# SDR SIMA20151029013

- Difficulty date: October 29, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN CRACKED AT FASTENER AREA FRAME 75, BELOW STRINGER 2L.  LEFT AFT FUSELAGE SKIN CRACKED FRAME 75 SATISFACTORILY ACCOMPLISHED IAW ERS-EM-53MR-1790.  SEE TURNOVER FOR DETAILS.
